# SDR HNAA2012071600864

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 50,911 hours, 57,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ENROUTE AND ON TAXI.  R & R EMERGENCY LIGHT CONTROL BOX IAW MM 33-52-00.  OPS CHECKED GOOD.  GROUND RAN GOOD. OK FOR SERVICE.
